# SDR GTIA2019062413431

- Difficulty date: June 21, 2019
- Submitted: June 24, 2019
- Operation: Air carrier
- Aircraft: N657NK
- Make and model: Airbus A321-231
- Aircraft serial: 6672
- Aircraft time: 13,941 hours, 6,060 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Apu Intake
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK FOUND AT APU AIR INTAKE HOUSING LH AND RH. DAMAGE LENGTH #1, 1.0 IN. #2, 1.0 IN. DAMAGE WIDTH #1, 1.0 INCHES, #2, 1.5 INCHES. CAT A. -REVIEWED LTPRNRI 5000896730-0010 AND HAS BEEN ACCOMPLISHED.PERMANENT REPAIR HAS BEEN ACCOMPLISHED ON APU AIR INTAKE HOUSING 2C PACK AREA IAW AIRBUS A321 T.A. 80639928/004/2019 NO FURTHER ACTIONS IS REQ.
